My daughter is taking Doryx for acne. She started 21 days ago and today awoke with diarrhea, nausea, and now has a fever of 101.9. The pharmacy and clinic are closed due to the holiday. What if anything can I give her or do?
Stop using doxycycline and call your doctor at once if you have any of these serious side effects: fever, nausea and vomiting.-
diarrhea-less serious side effect
She must drink plenty of fluids, she has been dehydrating.-
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using doxycycline and call your doctor at once if you have any of these serious side effects:
severe headache, dizziness, blurred vision;
fever, chills, body aches, flu symptoms;
severe blistering, peeling, and red skin rash;
urinating less than usual or not at all;
pale or yellowed skin, dark colored urine, fever, confusion or weakness;
severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate;
loss of appetite, jaundice (yellowing of the skin or eyes); or
easy bruising or bleeding, unusual weakness.
Less serious side effects may include:
swollen tongue, trouble swallowing;
mild nausea, vomiting, diarrhea, or stomach upset;
white patches or sores inside your mouth or on your lips;
sores or swelling in your rectal or genital area; or
vaginal itching or discharge.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
I hope your princess gets well soon, if her symptoms get worse, just take her to the hospital (ER). She must hydrate and drink plenty of fluids.-
- Doryx Information for Consumers
- Doryx Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doryx (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2015 • 1 answer
Phenergan - Will anything happen if they give u something for diarrhea and being nausea when ur not?
Posted 18 May 2015 • 1 answer
Posted 16 Jan 2016 • 1 answer
Posted 15 Mar 2016 • 1 answer
Posted 26 Jul 2016 • 1 answer